# SDR 2018FA0000123

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: General aviation
- Make and model: Doug MD 900
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Part number: 900R1150003101
- Part serial: 60560062
- Condition: Damaged
- Location: Main Rotor Blade
- Part time: 454,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SEGMENT OF THE TRIM TAB OF A MAIN ROTOR BLADE WAS LOST DURING FLIGHT. THE TRIM TAB WAS REPAIRED 201FHRS BEFORE THIS WAS DETECTED.  THE SITUATION WAS DETECTED DURING A 100HRS INSPECTION.   REPAIRED THE MAIN ROTOR BLADE BASED ON AN ENGINEERING DISPOSITION FROM THE OEM UNDER WORK ORDER 000178. THE MAIN ROTOR BLADE WAS RELEASED.
